Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 689845, 12 pages
http://dx.doi.org/10.1155/2012/689845
Research Article

Fixed Point and Asymptotic Analysis of Cellular Neural Networks

1School of Economics & Management, Nanjing University of Information Science & Technology, Nanjing 210044, China
2School of Mathematics & Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 24 April 2012; Revised 16 July 2012; Accepted 2 August 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 Xianghong Lai and Yutian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Guiling Chen, Onno van Gaans, and Sjoerd Verduyn Lunel, “Fixed points and th moment exponential stability of stochastic delayed recurrent neural networks with impulses,” Applied Mathematics Letters, 2013. View at Publisher · View at Google Scholar
  • Jinhua Huang, Jiqing Liu, and Guopeng Zhou, “Stability of Impulsive Cohen-Grossberg Neural Networks with Time-Varying Delays and Reaction-Diffusion Terms,” Abstract And Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Peyman Salimi, Nawab Hussain, Erdal Karapinar, and Farhana Akbar, “alpha-admissible mappings and related fixed point theorems,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Ruofeng Rao, and Zhilin Pu, “LMI-Based Stability Criterion of Impulsive T-S Fuzzy Dynamic Equations via Fixed Point Theory,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Toshiharu Kawasaki, and Masashi Toyoda, “Fixed Point Theorem and Fractional Differential Equations with Multiple Delays Related with Chaos Neuron Models,” Applied Mathematics, vol. 06, no. 13, pp. 2192–2198, 2015. View at Publisher · View at Google Scholar
  • Ruofeng Rao, Zhilin Pu, Shouming Zhong, and Xinggui Li, “Fixed Points and Exponential Stability for Impulsive Time-Delays BAM Neural Networks via LMI Approach and Contraction Mapping Principle,” Mathematical Problems in Engineering, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar
  • W. Khuangsatung, and A. Kangtunyakarn, “A theorem of variational inclusion problems and various nonlinear mappings,” Applicable Analysis, pp. 1–15, 2017. View at Publisher · View at Google Scholar
  • Guiling Chen, Dingshi Li, Lin Shi, Onno van Gaans, and Sjoerd Verduyn Lunel, “Stability results for stochastic delayed recurrent neural networks with discrete and distributed delays,” Journal of Differential Equations, 2017. View at Publisher · View at Google Scholar